| Catalog Number |
2C8857 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that at a vented paclitaxel set leaked where the tubing meets the drip chamber.This occurred during priming with saline before chemotherapy was to be added.The set was connected to a non-baxter chemo adapter.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection using the naked eye did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including clear passage and pressure testing which revealed a leak between the assembly of the tubing into the drip chamber.The reported condition was verified.The cause of the condition was due to improper manual assembly during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.